# SDR DXTA2021102650910

- Difficulty date: October 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0273
- Aircraft time: 412 hours, 301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: CABIN DOOR HANDLE GETS STUCK HALFWAY WHEN MOVED DOWN TO LOCK THE DOOR. // SIGNOFF// CLEANED AND LUBRICATED MAIN CABIN DOOR PINS. PERFORMED OPERATIONAL CHECK OF MAIN CABIN DOOR INTERIOR AND EXTERIOR HANDLE. MAIN CABIN DOOR LOCKED AND UNLOCKED WITH NO FURTHER DEFECTS NOTED. MAINTENANCE ACCOMPLISHED IAW CE 680A MM 12-20-40.
